MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAINBOW SET PULSE CO-OXIMETRY CABLE, GE CARESCAPE; OXIMETER

MASIMO - 52 DISCOVERY RAINBOW SET PULSE CO-OXIMETRY CABLE, GE CARESCAPE; OXIMETER
Model Number 4184
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the measurement is being interrupted.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was investigated.External visual inspection found no damage.During functional testing, the module lost connection to the sensor intermittently and was unable to obtain measurements when the cable was twisted and moved around.An x-ray image showed damage to the cable near the cable connector.The customer complaint was duplicated.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
RAINBOW SET PULSE CO-OXIMETRY CABLE, GE CARESCAPE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9826245
Report Number3011353843-2020-00033
Device Sequence Number11204199
Product Code DQA
UDI-Device Identifier00843997010832
UDI-Public00843997010832
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4184
Device Catalogue Number4184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1